# SDR DXTA2012083105010

- Difficulty date: August 30, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N642QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605561
- Aircraft time: 6,622 hours, 5,211 cycles
- Engine: Pwc PW545B
- Engine time: 6,622 hours, 5,211 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Gasket
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J, R
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE ITT EXCEEDED LIMITS AFTER TAKEOFF.  ITT REACHED 800 DEGREES FOR NO MORE THAN 30 SECONDS, AND RETURNED WITHIN LIMITS UPON THROTTLE RETRACTION.  DOWNLOADED NR 1 ENGINE DCU, VERIFIED MAX ITT REACHED WAS 725. TURBINE TRACKER SHOWED MAX ITT REACHED 730.  BORESCOPED LT ENGINE HOT SECTION COMPONENTS. NO DEFECTS NOTED.  PERFORMED 5 POINT RUNS ON LEFT ENGINE, CAPPED AND UNCAPPED.   PERFORMED LEAK CHECK OF BLEED LINES INCLUDING P3 LINES.  GASKET LEAKING. NO OTHER LEAKS NOTED AT THIS TIME. VERIFIED ACM IS NOT LOCKED AND ROTATES FREELY. FOUND GASKET BETWEEN BOV AND TORQUE MOTOR TO BE BLOWN OUT. REMOVED AND REPLACED GASKET. COMPILED WITH GROUN RUNS AND BOV VALVE OPERATION DURING 5 POINTY RUNS. REMOVED BLEED AIR CAPS AND REINSTALLED BLEEDS AIR LINES.COMPLIED WITH LEAK CHECKS. VISUALLLY INSPECTED ITT THERMOCOUPLE WIRING HARNESS, THERMOCOULE PROBES AND TERMINAL BOSSES, NO DEFCTS NOTED. ACCOMPLISHED THE THERMOCOUPLE INSULATION RESISTANCE AND CONTINUITY CHECKS, NO FAULTS NOTED. ACOOMPLISHED THE INDICATOR AND WIRING HARNESS OPERATIONAL TEST NO FAULTS NOTED AS PER MM 72-20-01. GROUND RAN LEFT ENGINE AT TAKE OFF POWER, NO DEFECTS NOTED.
